# SDR SA07037

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Part time: 22,963 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE MID-CABIN, LEFT HAND EMERGENCY POWER SUPPLY UNIT FAILED THE OPERATIONAL CHECK.  MAINTENANCE REPLACED THE MID-CABIN, LEFT HAND EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
